Discussion in 'Fibromyalgia Main Forum' started by WhoSaid, Jun 20, 2009.

  1. WhoSaid

    WhoSaid New Member

    I am taking 150 mg of Lyrica twice a day and all was fine except for the fatigue part. Today the Lyrica decided to stop working and I get waves of pain all up and down my body. My digestive system is screaming at me now too.

    I guess I need to just vent because I don't know what else to do. I have a doctor's appointment on Monday but tomorrow is going to be a long day. I have been so tired this past week that I can't even do much at the computer. I took something to help me sleep and maybe that's what I am going to do.

    When things work they work well when they stop working it's hell.
  2. poets

    poets Member

    I was on the same identical dosage of Lyrica that you are. At first it helped a little, but in a week or two I started gaining weight, my mouth and eyes got dry and boy did I get constipated. I had my doctor put me back on the Neurontin. It works just as well.

    Maybe you could ask your doctor about Neurontin. Although it had some of the same side effects, they're not as severe.

    It's so miserable. You have every right to vent and I'm glad you feel comfortable doing so here. We may not be able to help much but we're listening, and right there with you. Hope you can get to feeling much better soon. No one deserves to feel this way. Keep us posted.

    Gentle Hugs,
  3. 3gs

    3gs New Member

    Sorry u are feeling worse.

    Not sure if u are awhere but a couple of months ago NY Times came out with news how doc falsifed reports on Lyrica and other drugs helping with pain. I had bumped it up for someone else with this question.

    try search or google ny times.